# SDR 04225677

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Defective
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CABLE KEEPS GETTING STUCK WHILE OPENING AND CLOSING DOOR.  UPON INSPECTION FOUND PAX DOOR POWER ASSIST CABLE OFF PULLEY.  ROUTED CABLE ONTO PULLEY.  PAX DOOR POWER ASSIST FUNCTION OPERATES NORMAL IAW AMM 52-11-08.
